English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Veech surfaces with nonperiodic directions in the trace field

MPS-Authors
/persons/resource/persons236157

Schmidt,  Thomas A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Schmidt_veech_2009.pdf
(Any fulltext), 270KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Arnoux, P., & Schmidt, T. A. (2009). Veech surfaces with nonperiodic directions in the trace field. Journal of Modern Dynamics, 3(4), 611-629. doi:10.3934/jmd.2009.3.611.


Cite as: http://hdl.handle.net/21.11116/0000-0004-27C6-1
Abstract
There is no abstract available